Open Access

Generalized resolvents of symmetric operators and admissibility


Full Text

Coming Soon.





Article Information

TitleGeneralized resolvents of symmetric operators and admissibility
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 3, 24-55
MathSciNet MR1903120
CopyrightThe Author(s) 2000 (CC BY-SA)

Citation Example

H. S. V. de Snoo, V. A. Derkach, S. Hassi, and M. M. Malamud, Generalized resolvents of symmetric operators and admissibility, Methods Funct. Anal. Topology 6 (2000), no. 3, 24-55.


BibTex

@article {MFAT139,
    AUTHOR = {de Snoo, H. S. V. and Derkach, V. A. and Hassi, S. and Malamud, M. M.},
     TITLE = {Generalized resolvents of symmetric operators and admissibility},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {3},
     PAGES = {24-55},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=139},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues